English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20732746      Online Users : 60
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17752

Title: A Note on Hirschhorn's Generalization of The Quintuple Product Identity
Authors: Huang, Sen-Shan
Contributors: 數學系
Date: 2005-04
Issue Date: 2013-12-30T06:57:19Z
Abstract: We demonstrate that Hirschhorn’s generalization of the quintuple product identity can be obtained by arguments employed by Hirschhorn himself to establish a generalization of Winquist’s identity.
Relation: South East Asian Jounal of Mathematics & Mathematical Sciences, 3(2): 39-41
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020100810004.pdf6KbAdobe PDF294View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback